# SDR SWAA2017010911025

- Difficulty date: December 15, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 39,788 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SIDE PLATE ASSEMBLY CORRODED BETWEEN BS 500A TO BS, 500D, RBL 23.  R&R SIDE PLATE IAW SRM.
